Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 7, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 3, 2007, 5:31 PM EDT for Niagara County, New York. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2007, 5:31 PM EDT (21:31 UTC)
- Expired
- Jun 3, 2007, 6:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Niagara County, NY
The radar
The Buffalo radar (KBUF), 36 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 5:35 PM EDT | TSTM WND DMG | Lockport, NY | WIRES AND LARGE TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 032131
SVRBUF
NYC063-032200-
/O.NEW.KBUF.SV.W.0007.070603T2131Z-070603T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
531 PM EDT SUN JUN 3 2007
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NIAGARA COUNTY IN WESTERN NEW YORK
* UNTIL 600 PM EDT
* AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF NEWFANE...
OR ABOUT NEAR LOCKPORT...AND MOVING NORTH AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WILSON BY 555 PM EDT...
LAT...LON 4333 7868 4322 7863 4318 7863 4312 7885
4329 7896 4329 7891 4331 7886 4333 7877
4335 7871
$$
HIBBERT2 follow-up statements
000
WWUS51 KBUF 032149
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
549 PM EDT SUN JUN 3 2007
NYC063-032200-
/O.CON.KBUF.SV.W.0007.000000T0000Z-070603T2200Z/
NIAGARA NY-
549 PM EDT SUN JUN 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NIAGARA COUNTY...
AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WILSON...OR ABOUT 11
MILES NORTHWEST OF LOCKPORT...MOVING NORTH AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NIAGARA COUNTY
IF ON OR NEAR LAKE ONTARIO BETWEEN THE NIAGARA RIVER AND
OLCOTT...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON
THE WATER IN A THUNDERSTORM
LAT...LON 4333 7868 4322 7863 4318 7863 4312 7885
4329 7896 4329 7891 4331 7886 4333 7877
4335 7871
$$
HIBBERT000
WWUS51 KBUF 032202
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
602 PM EDT SUN JUN 3 2007
NYC063-032212-
/O.EXP.KBUF.SV.W.0007.000000T0000Z-070603T2200Z/
NIAGARA NY-
602 PM EDT SUN JUN 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR NIAGARA COUNTY EXPIRED AT 600
PM EDT...
AT 602 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4333 7868 4322 7863 4318 7863 4312 7885
4329 7896 4329 7891 4331 7886 4333 7877
4335 7871
$$
HIBBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:21 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 3, 3:21 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 321 PM EDT SUN JUN 3 2007 .SYNOPSIS... TWO LOW PRESSURE SYSTEMS WILL BE AFFECTING OUR AREA DURING THE NEXT 48 HOURS. ONE AREA OF LOW PRESSURE WILL BE MOVING SLOWLY EAST FROM THE WESTERN GREAT LAKES...WHILE THE OTHER ONE AS THE REMAINS OF TROPICAL STORM BARRY WILL MOVE NORTHEAST FROM THE CAROLINAS ALONG THE MID ATLANTIC COAST. THE PROBABILITIES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE TONIGHT THROUGH TUESDAY. A CHANGE TO NOTICEABLY COOLER WEATHER WILL TAKE PLACE ON TUESDAY. HIGH PRESSURE WILL BUILD OVER OUR AREA DURING WEDNESDAY BRINGING FAIR WEATHER AND WARMER TEMPERATURES. && .NEAR TERM /THROUGH TONIGHT/... SURFACE LOW PRESSURE WHICH IS THE REMNANTS OF TROPICAL SYSTEM BARRY LOCATED ALONG THE SOUTH CAROLINA COAST THIS AFTERNOON. CONSIDERABLE TROPICAL MOISTURE WORKING NORTHWARD WITH THE MAIN RAIN SHIELD WORKING INTO CENTRAL PENNSYLVANIA. WIDESPREAD CONVECTION DEVELOPING IN HUMID AND UNSTABLE AIR MASS FURTHER NORTH ACROSS WESTERN AND CENTRAL NEW YORK AS SHORTWAVE WORKS ACROSS THE AREA. AT THIS POINT...NO REPORTS OF ANY STRONG WINDS OR HAIL...BUT THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL IN EXCESS OF AN INCH PER HOUR. SLOWER MOVING CELLS DEVELOPING OVER JEFFERSON COUNTY PRODUCING RAINFALL AMOUNTS IN EXCESS OF TWO INCHES PER HOUR. COULD BE LOOKING AT SOME LOCALIZED FLOODING ACROSS THE AREA INTO THIS EVENING. EXPECT THAT THIS CONVECTION WILL WEAKEN WITH COOLING THIS EVENING...THEN THE MAIN TROPICAL RAIN SHIELD WILL LIFT ACROSS THE AREA OVERNIGHT. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... WILL GENERALLY FOLLOW MORE EASTERN SOLUTION OF BARRY AS IT IS CLOSER TO OFFICIAL TPC/NHC TRACK. REMNANTS OF BARRY WILL BE OFF THE SOUTHEAST NEW JERSEY COAST BY 12Z MONDAY...THEN INTO SOUTHERN NEW ENGLAND BY 00Z TUESDAY. WIDESPREAD TROPICAL RAINS WILL BE OVER THE AREA MONDAY MORNING...THEN SHOULD DIMINISH DURING THE AFTERNOON AND INTO MONDAY NIGHT AS DRY SLOT WORKS INTO THE AREA. WIDESPREAD PRECIPITATION LOOKS TO REDEVELOP AFTER MIDNIGHT MONDAY NIGHT AND FOR THE FIRST HALF OF TUESDAY AS WAVE OVER THE GREAT LAKES SHIFTS EASTWARD AND DRAGS A SHARP COLD FRONT ACROSS THE AREA. PRECIPITATION WILL TAPER OFF BEHIND THE FRONTAL PASSAGE TUESDAY AFTERNOON. TEMPERATURES WILL BE UNSEASONABLY COOL BEHIND THE FRONT AS 850 MB TEMPERATURES ARE FORECAST TO FALL TO NEAR 0C BY 00Z WEDNESDAY. STILL A FAIR AMOUNT OF MEAN RELATIVE HUMIDITY TUESDAY NIGHT AND WEDNESDAY MORNING...BUT IF THERE CAN BE SOME CLEARING THERE COULD BE SOME FROST ISSUES ALONG THE SOUTHERN TIER BY WEDNESDAY MORNING. HIGH PRESSURE BUILDING INTO THE GREAT LAKES WEDNESDAY SHOULD RESULT IN A FAIR WEATHER DAY WITH A RETURN TO MORE SEASONABLE TEMPERATURES. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... NORTHERN HEMISPHERIC WATER VAPOR IMAGERY SHOWING AN ENERGETIC PACIFIC WAVETRAIN CONTINUING...WHICH COUPLED WITH A -NAO/-AO EPISODE WILL SUPPORT THE CONTINUED AMPLIFICATION OF THE DOWNSTREAM HEIGHT PATTERN ACROSS NOAM THROUGH THE MEDIUM RANGE PERIOD. DURING THE LATTER HALF OF THE SHORT TERM PERIOD A SEASONABLY DEEP AND COLD TROUGH WILL DIG THROUGH THE GREAT LAKES. HEIGHTS BEGIN TO RISE BY THE START OF THE LONG TERM PERIOD WED NGT AND THU AS THE MEAN NOAM TROUGH RELOADS IN THE WEST AND FORCES STRONG DOWNSTREAM HEIGHT RISES ACROSS THE GREAT LAKES. 00Z MEX GUIDANCE WAS FAR TOO COLD FOR THU...HOWEVER 12Z MEX GUIDANCE HAS CORRECTED TO A MUCH MORE REASONABLE SOLUTION WITH TEMPS RETURNING TO NEAR NORMAL FOR THU. AS HEIGHTS CONTINUE TO RISE AND MID LEVEL TEMPS QUICKLY RECOVER SHOULD SEE A RETURN TO 80S ONCE AGAIN BY FRI. MAIN CONCERN IN THE LONG TERM IS TIMING OF ANY RAIN CHANCES AT THE END OF THE WEEK. NEXT PACIFIC TROUGH WILL EJECT OUT OF THE ROCKIES AND LIFT NORTHEAST INTO THE GREAT LAKES AND SOUTHERN CANADA BY FRI OR SAT. STRONGEST LARGE SCALE FORCING WILL SHIFT NORTH INTO CANADA WITH A TRAILING COLD FRONT WEAKENING WITH TIME AS IT APPROACHES THE REGION. HAVE KEPT LOW CHANCE POPS GOING FOR THU NGT THROUGH FRI NGT TO COVER TIMING OF FROPA. FOR SAT AND SUN...LAST FEW RUNS OF OPERATIONAL MODELS AND 00Z GFS ENSEMBLES SHOW A CONSIDERABLE SPREAD...WITH ONE ENSEMBLE CLUSTER SUGGESTING A RELATIVELY DRY WEEKEND AS WEAK RIDGING BUILDS OVER THE EASTERN GREAT LAKES. GIVEN THE UNCERTAINTY...HAVE OPTED TO KEEP FORECAST DRY FOR NEXT WEEKEND UNTIL BETTER MODEL CONSENSUS IS REACHED BEFORE INTRODUCING POPS. && .AVIATION /18Z SUNDAY THROUGH THURSDAY/... COMPLEX FORECAST FOR THE 18Z TAF CYCLE WITH IMMEDIATE CONCERNS REVOLVING AROUND COVERAGE AND TIMING OF CONVECTION...THEN MORE GENERAL SHOWERS AND LOW CIGS LATER TONIGHT INTO MONDAY. E/W ORIENTED BAND OF THUNDERSTORMS CONTINUES TO LIFT SLOWLY NORTH THROUGH CENTRAL NY EARLY THIS AFTERNOON. ISOLATED THUNDERSTORMS ARE ALSO DEVELOPING NORTH AND WEST OF THIS AS ATMOSPHERE BECOMES UNSTABLE DUE TO DAYTIME HEATING. ENOUGH SUNSHINE HAS OCCURRED THIS MORNING TO ALLOW FOR SUFFICIENT INSTABILITY TO SUPPORT CONTINUED THUNDERSTORM DEVELOPMENT THIS AFTERNOON. RADAR TRENDS SUPPORT ENOUGH CONFIDENCE FOR A TEMPO TSRA GROUP AT KROC AND KJHW...AND ELSEWHERE WILL COVER WITH CB QUALIFIER FOR NOW AND MONITOR RADAR TRENDS. SCATTERED THUNDERSTORMS WILL SLOWLY DIMINISH THIS EVENING WITH LOSS OF DAYTIME HEATING. LATER TONIGHT REMNANTS OF ONCE TROPICAL STORM BARRY WILL CONTINUE TO MOVE NORTH UP THE EASTERN SEABOARD. A BROAD AREA OF SHOWERS SPREADING NORTH AHEAD OF THE CIRCULATION WILL OVERSPREAD THE REGION OVERNIGHT. ALL MODEL GUIDANCE IN GENERAL AGREEMENT IN QUICKLY DROPPING CIGS THROUGH MVFR TO IFR LATE TONIGHT INTO MONDAY MORNING. EXPECT WIDESPREAD IFR ACROSS WESTERN AND CENTRAL NY FOR THE MONDAY MORNING PUSH. AS STEADY RAIN ENDS AND BOUNDARY LAYER MIXING INCREASES CIGS SHOULD GRADUALLY IMPROVE BACK INTO THE MVFR CATEGORY BY MIDDAY MONDAY. LOOKING FURTHER AHEAD...UNSETTLED WEATHER CONTINUES MONDAY AFTERNOON THROUGH TUESDAY AS THE REMNANTS OF BARRY INTERACT AND COMBINE WITH A SYSTEM MOVING IN FROM THE WEST. EXPECT PERIODS OF MVFR AND IFR CIGS TO CONTINUE THROUGH TUESDAY EVENING BEFORE A RETURN TO VFR FOR WED. && .MARINE... WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH MONDAY NIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE LOCAL WIND GUSTS TO 35 KNOTS...MOST LIKELY ALONG THE SAINT LAWRENCE RIVER WHERE CONVECTION HAS BEEN THE STRONGEST THUS FAR. ON TUESDAY THE REMNANTS OF BARRY WILL INTERACT AND COMBINE WITH A MID LATITUDE SYSTEM MOVING THROUGH THE GREAT LAKES. SW WINDS WILL INCREASE AHEAD OF THE COLD FRONT ON TUESDAY AND MAY APPROACH SMALL CRAFT ADVISORY CRITERIA. FOLLOWING THE COLD FRONT...SEASONABLY STRONG LOW LEVEL COLD AIR ADVECTION WILL PRODUCE AN UNSTABLE MARINE BOUNDARY LAYER WITH A PERIOD OF SOLID 15 TO 25 KNOT WINDS AND ENHANCED WAVE ACTION EXPECTED TUE INTO TUE EVENING. HIGH PRESSURE WILL THEN BUILD OVER THE EASTERN GREAT LAKES BY WED WITH WINDS AND WAVES SUBSIDING. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TMA NEAR TERM...TMA SHORT TERM...TMA LONG TERM...HITCHCOCK AVIATION...HITCHCOCK MARINE...HITCHCOCK
Hazardous weather outlook, Jun 3, 5:07 AM EDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 507 AM EDT SUN JUN 3 2007 NYZ001>008-010>014-019>021-085-040915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 507 AM EDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THERE IS A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS TODAY WITH A MORE WIDESPREAD BENEFICIAL RAINFALL TONIGHT AS AN UPPER LOW MOVES EAST FROM THE CENTRAL LAKES AND THE REMNANTS OF TROPICAL STORM BARRY MOVES UP THE EAST COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE REMAINS OF BARRY IS EXPECTED TO MOVE INTO WESTERN NEW ENGLAND MONDAY WHILE THE WESTERN LOW MOVES ACROSS LOWER MICHIGAN. THESE SYSTEMS WILL BRING MORE RAIN TO THE AREA MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-040915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 507 AM EDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THERE IS A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS TODAY WITH A MORE WIDESPREAD RAINFALL TONIGHT AS AN UPPER LOW MOVES EAST FROM THE CENTRAL LAKES AND THE REMNANTS OF TROPICAL STORM BARRY MOVES UP THE EAST COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE REMAINS OF BARRY IS EXPECTED TO MOVE INTO WESTERN NEW ENGLAND MONDAY WHILE THE WESTERN LOW MOVES ACROSS LOWER MICHIGAN. THESE SYSTEMS WILL BRING MORE RAIN TO THE AREA MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Jun 3, 3:47 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
347 PM EDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM FLASH FLOOD HONEOYE 42.78N 77.51W
06/03/2007 ONTARIO NY AMATEUR RADIO
WASHED OUT DRIVEWAYS RUNNING WATER 6 IN DEEP
&&
HIBBERTSpecial weather statement, Jun 3, 3:54 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 354 PM EDT SUN JUN 3 2007 NYZ006>008-032115- OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 354 PM EDT SUN JUN 3 2007 ...THUNDERSTORMS WITH HEAVY RAINS CONTINUE ACROSS MUCH OF THE REGION... AT 345 PM, SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN CONTINUED ACROSS MOST OF OSWEGO COUNTY, WITH SHOWERS AND STORMS SCATTERED ACROSS MUCH OF THE NORTHERN HALVES OF JEFFERSON AND LEWIS COUNTIES, AND ALONG WITH SOUTHERN LEWIS COUNTY. ALL OF THE ACTIVITY WAS MOVING TO THE NORTHWEST WITH SOME OF THE CITES AND TOWNS TO BECOME AFFECTED TO INCLUDE LOWVILLE AND ADAMS AROUND 415 PM, COPENHAGEN AROUND 430 PM, AND WATERTOWN AROUND 445 PM. THE STORMS WILL HAVE THE POTENTIAL FOR TORRENTIAL DOWNPOURS, FREQUENT LIGHTNING, GUSTY WINDS, AND HAIL. BE ON THE ALERT FOR FLOODING AND PONDING ON ROADS. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. STORMS COULD DEVELOP ANYWHERE AND AT ANYTIME.
Local storm report, Jun 3, 4:11 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
411 PM EDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD BRISTOL 42.85N 77.43W
06/03/2007 ONTARIO NY TRAINED SPOTTER
TWO ROADS WASHED OUT, HOUSE WITH WATER IN IT.
&&
TMASpecial weather statement, Jun 3, 4:40 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 440 PM EDT SUN JUN 3 2007 NYZ002-003-011-013-032200- GENESEE NY-LIVINGSTON NY-MONROE NY-ORLEANS NY- 440 PM EDT SUN JUN 3 2007 ...THUNDERSTORMS WITH VERY HEAVY RAIN MOVING THROUGH THE AREA... * AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE AREA OF MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDERSTORMS. THIS AREA OF STEADY RAIN WILL PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES ACROSS PARTS OF MONROE...ORLEANS... LIVINGSTON AND GENESEE COUNTIES THROUGH 6 PM EDT. THE HEAVY RAIN WILL RESULT IN PONDING ON AREA ROADWAYS AND COULD CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. RSH
Local storm report, Jun 3, 4:42 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
442 PM EDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FLASH FLOOD SOUTH BRISTOL 42.73N 77.40W
06/03/2007 ONTARIO NY LAW ENFORCEMENT
ROADS WASHED OUT, WATER IN HOMES
&&
TMASpecial weather statement, Jun 3, 5:11 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 511 PM EDT SUN JUN 3 2007 NYZ001-032215- NIAGARA NY- 511 PM EDT SUN JUN 3 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF HEAVY RAIN WITH EMBEDDED STRONG THUNDERSTORMS MOVING FROM NORTHERN ERIE COUNTY INTO NIAGARA COUNTY. THUNDERSTORMS WITHIN THE AREA OF RAIN WILL LIKELY PRODUCE WIND GUSTS TO 45 MPH ALONG WITH RAINFALL OF 1 TO 2 INCHES THROUGH 6:15 PM EDT. THE RAINFALL WILL PRODUCE PONDING ON AREA ROADWAYS AND COULD CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. RSH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 2:49 PM EDT | Flash Flood Warning | BUF | Jefferson | 116 min |
| Jun 3, 2:59 PM EDT | Special Marine Warning | BUF | 91 min | |
| Jun 3, 3:18 PM EDT | Flash Flood Warning | BUF | Ontario | 117 min |
| Jun 3, 4:42 PM EDT | Flash Flood Warning | BUF | Jefferson | 2 hr |
| Jun 3, 4:48 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 33 min |
| Jun 3, 5:24 PM EDT | Special Marine Warning | BUF | 58 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.